# SDR AALA202511211244

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 70,653 hours, 41,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE IS LOW. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE IAW A319 AMM 52-10-00.
